Montgomery curves and the Montgomery ladder

Research output: Chapter in Book/Report/Conference proceedingChapterAcademicpeer-review

156 Downloads (Pure)
Original languageEnglish
Title of host publicationTopics in Computational Number Theory Inspired by Peter L. Montgomery
EditorsJoppe W., Bos, Arjen K. Lenstra
Place of PublicationCambridge
PublisherCambridge University Press
Chapter4
Pages82-115
ISBN (Print)9781107109353
Publication statusPublished - 2017

Cite this

Bernstein, D. J., & Lange, T. (2017). Montgomery curves and the Montgomery ladder. In J. W. . Bos, & A. K. Lenstra (Eds.), Topics in Computational Number Theory Inspired by Peter L. Montgomery (pp. 82-115). Cambridge University Press.